Extensive venous thrombosis following administration of high-dose glucocorticosteroids and tranexamic acid in relapsed Evans syndrome

Escher, Robert (2008). Extensive venous thrombosis following administration of high-dose glucocorticosteroids and tranexamic acid in relapsed Evans syndrome. Blood coagulation & fibrinolysis, 19(7), pp. 741-2. Hagerstown, Md.: Lippincott Williams & Wilkins 10.1097/MBC.0b013e32830d5ef5

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

?? DCD5A442B9C7E17DE0405C82790C4DE2 ??

UniBE Contributor:

Escher, Robert

ISSN:

0957-5235

ISBN:

18832922

Publisher:

Lippincott Williams & Wilkins

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:06

Last Modified:

04 May 2014 23:21

Publisher DOI:

10.1097/MBC.0b013e32830d5ef5

PubMed ID:

18832922

Web of Science ID:

000260159300026

URI:

https://boris.unibe.ch/id/eprint/28981 (FactScience: 132871)

Actions (login required)

Edit item Edit item
Provide Feedback